# SDR DALA2021030801313

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECITON MAINTENANCE FOUND CORROSION LEVEL 2 ON SIDE PANEL UP/LOWER FACE, RH SIDE BTW STA 560 TO 646 AT FWD CARGO COMPARTMENT. SIDE PANEL REPLACED. (LP 1746925)
